How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Doctor
Category: OB GYN
Satisfied Customers: 7370
Experience:  MBBS, MD, MCCM. Currently working in Critical Care Medicine with 10 year experience in Medicine
22950887
Type Your OB GYN Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

I have too much Vagina wetness during sex what can I do or

Customer Question

I have too much Vagina wetness during sex what can I do or take
JA: How long have you been dealing with the issue? In general, how has your health been lately?
Customer: My health is fine I had this issue for about 2 years
JA: Anything else in your medical history you think the doctor should know?
Customer: No I just want a normal sex life
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. Muneeb Ali replied 1 year ago.

Hi,

Im sorry to hear about your symptoms. Well this can be a consequence of the hormones being produced by your body, increased levels of estrogen or progesterone in the body can lead to this problem. Infact if you are on the combined oral contraceptive pill, that too can cause excessive vaginal secretions. Excessive inflammatory hormone prostaglandin E-2 in the uterine, cervical, and vaginal tissue can also increase vaginal secretion during intercourse. The causes behind these hormonal changes are usually the side effects of birth control pills or prescription drugs. Vaginal nerve damage from C-Section is other major cause. Now if there is no change in color, urinary symptoms or itching or soreness then this is nothing to be worried about in terms of this being a disease however it does mean that there is no easy solution to the problem. If you are on the birth control, change it to one containing less artificial estrogen.

Now as to what you can do the simplest solution is to change your OCPs if you have been using them but do NOT apply any OTC products or quick fixes to deal with this. first visit your OB/GYN have him run a few tests to check the hormone levels and look for reversible causes for this problem. Once he examines you, he can advise as to the best courseof action, usually hormonal therapy.

Do you have any more questions?

Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

http://www.justanswer.com/medical/expert-dr-muneeb-ali/